MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WARMER,HEEL,INFANT,GEL PK,100CS

Medline Industries, LP MEDLINE; WARMER,HEEL,INFANT,GEL PK,100CS
Catalog Number MDS138007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the heel warmer ruptured during removal from a patient, causing the fluid inside to splash onto the reporter's face and the patient's leg.
 
Additional Manufacturer Narrative
It was reported that the heel warmer ruptured during removal from a patient, causing the fluid inside to splash onto the reporter's face and the patient's leg.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
WARMER,HEEL,INFANT,GEL PK,100CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093--275
MDR Report Key50947932
Report Number1417592-2026-10483
Device Sequence Number15840788
Product Code MPO
UDI-Device Identifier10080196719655
UDI-Public10080196719655
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS138007
Device Lot NumberVN26028A9
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown